Date of Original Version

12-22-2014

Type

Article

Rights Management

This is the author’s version of a work that was accepted for publication. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version is available at http://dx.doi.org/10.1016/j.jctb.2015.01.002

Abstract or Description

We consider the problem of k-colouring a random r-uniform hypergraph with n vertices and cn edges, where k, r, c remain constant as n→∞. Achlioptas and Naor showed that the chromatic number of a random graph in this setting, the case r=2, must have one of two easily computable values as n→∞. We give a complete generalisation of this result to random uniform hypergraphs.

DOI

10.1016/j.jctb.2015.01.002

Included in

Mathematics Commons

Share

COinS
 

Published In

Journal of Combinatorial Theory, Series B, 113, 68-122.